MAUDE Adverse Event Report: ST. JUDE MEDICAL OPERATIONS (M) SDN BHD MULTILEAD TRIAL CABLE; SCS TRIAL LEAD CABLE

ST. JUDE MEDICAL OPERATIONS (M) SDN BHD MULTILEAD TRIAL CABLE; SCS TRIAL LEAD CABLE
Model Number 3013
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During processing of this incident, attempts were made to obtain complete physician information.Date of event is estimated.
 
Event or Problem Description
It was reported that a demo trial cable was used in a case.
 
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined. .

Brand Name
MULTILEAD TRIAL CABLE
Common Device Name
SCS TRIAL LEAD CABLE
Manufacturer (Section D)
ST. JUDE MEDICAL OPERATIONS (M) SDN BHD
plot 102, lebuhraya kampung jawa
bayan lepas industrial zone
penang, pulau pinang 11900
MY  11900
Manufacturer (Section G)
ST. JUDE MEDICAL OPERATIONS (M) SDN BHD
plot 102, lebuhraya kampung jawa
bayan lepas industrial zone
penang, pulau pinang 11900
MY   11900
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key12570523
Report Number3008377825-2021-00013
Device Sequence Number17120612
Product Code LGW
UDI-Device Identifier05414734405355
UDI-Public05414734405355
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number3013
Device Catalogue Number3013
Device Lot NumberP000117481
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2021
Supplement Date Received by Manufacturer10/27/2021
Initial Report FDA Received Date10/04/2021
Supplement Report FDA Received Date11/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown